# SDR REXA2017081100876

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 24,091 hours, 15,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 101361
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT THE PAX DOOR EXTERIOR, GALLEY OVERHEAD, GALLEY WINDSCREEN,  & OVERHEAD FACING FIRST CLASS FROM ROW 5.  R & R THE BATTERY PS35. OPS CHECKED GOOD.
